32932 articles – 26198 Notices  [english version]
.:. Consultation > Par auteur > Alfonsi .:.
15 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Dynamic optimal execution in a mixed-market-impact Hawkes price model
Alfonsi A., Blanc P.
(02/04/2014) [hal-00971369 - version 1]
fulltext access Stochastic Local Intensity Loss Models with Interacting Particle Systems
Alfonsi A., Labart C., Lelong J.
Mathematical Finance 00, 00 (2014) 1-29 [hal-00786239 - version 1]
fulltext access A remark on the optimal transport between two probability measures sharing the same copula
Alfonsi A., Jourdain B.
[hal-00844906 - version 1]
fulltext access A Mean-Reverting SDE on Correlation matrices
Ahdida A., Alfonsi A.
Stochastic Processes and their Applications 123, 4 (2013) 1472-1520 [hal-00617111 - version 2]
fulltext access Capacitary measures for completely monotone kernels via singular control
Alfonsi A., Schied A.
SIAM J. Control Optim. 51, 2 (2013) 1758-1780 [hal-00659421 - version 2]
fulltext access Exact and high order discretization schemes for Wishart processes and their affine extensions
Ahdida A., Alfonsi A.
Annals of Applied Probability 23, 3 (2013) 1025-1073 [hal-00491371 - version 1]
fulltext access A closed-form extension to the Black-Cox model
Alfonsi A., Lelong J.
International Journal of Theoretical and Applied Finance 15, 8 (2012) 1250053:1-30 [hal-00414280 - version 2]
fulltext access Pathwise optimal transport bounds between a one-dimensional diffusion and its Euler scheme
Alfonsi A., Jourdain B., Kohatsu-Higa A.
[hal-00727430 - version 1]
fulltext access Optimal execution and price manipulations in time-varying limit order books
Alfonsi A., Infante Acevedo J.
[hal-00687193 - version 1]
fulltext access Optimal trade execution and absence of price manipulations in limit order book models
Alfonsi A., Schied A.
SIAM Journal on Financial Mathematics 1 (2010) 490-522 [hal-00397652 - version 3]